# SDR UALA2011090504749

- Difficulty date: September 3, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 51,254 hours, 6,061 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP BY GALLEY FLOOR AT DOOR 2 LEFT.  RELAMPED, OP CHECK NORMAL.
